MathSciNet Relay Station
MathSciNet bibliographic data
MR1794823 22A22 (43A07 46L10)
Vallin, Jean-Michel Unitaire pseudo-multiplicatif associé à un groupoïde. Applications à la moyennabilité. (French) [Pseudomultiplicative unitary operators associated with a groupoid. Applications to amenability] J. Operator Theory 44 (2000), no. 2, 347–368.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement